# SDR AU981687

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: A77126405
- Condition: Worn
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION, THE CABLES TO BOTH NORMAL BRAKE CONTROL VALVES FOUND WORN - ONE OF THE CABLES HAD BROKEN STRANDS EVIDENT.
